# SDR IPXA2024052310468

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 78,286 hours, 16,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: UNKNOWN
- Condition: Faulted
- Location: Door Lock Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE OR OPEN (INTERMITTENTLY) REMOVED AND REPLACED L1 DOOR LOCK PIN RELEASE SOLENOID S2-730 PER MD11 WDM 52-11-01, MD11 SWPM 20-20-03, AND MD11 AMM 20-50-02/201. OPS CHECK GOOD. THIS CLEARS DEFERRAL. PLACARD REMOVED.
